# SDR DL757100298

- Difficulty date: February 8, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 71,987 hours, 33,837 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AT FL340 HAD CABIN ALT WARNING. CABIN WAS AT 11000 WITH 500FT MIN CLIMB. BOTH PACKS WERE ON AND NO ABNORMAL IND EXCEPT THE OUTFLOW VALVE SHOWED OPEN 3/4. PASS 02 MASKS DEPLOYED IAW "CABIN ALT" WARN PROCEDURE.
